MathSciNet Relay Station
MathSciNet bibliographic data
MR524320 (81j:54037) 54D25 (54E25 54E30)
Davis, S. W.; Stephenson, R. M., Jr. Separability and minimal weak base topologies. Proc. Amer. Math. Soc. 74 (1979), no. 2, 371–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement